Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2018, Article ID 2382717, 9 pages
https://doi.org/10.1155/2018/2382717
Research Article

Ground State Solutions for Schrödinger Problems with Magnetic Fields and Hardy-Sobolev Critical Exponents

1School of Sciences, Liaoning Shihua University, Fushun 113001, China
2College of Information Science & Technology, Hainan University, Haikou 570228, China

Correspondence should be addressed to Xiaorui Yue; nc.ude.uniah@rxy

Received 25 June 2018; Accepted 24 July 2018; Published 1 August 2018

Academic Editor: Mitsuru Sugimoto

Copyright © 2018 Min Liu and Xiaorui Yue. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A Schrödinger equation and system with magnetic fields and Hardy-Sobolev critical exponents are investigated in this paper, and, under proper conditions, the existence of ground state solutions to these two problems is given.